You are in the accessibility menu

Please use this identifier to cite or link to this item: http://acervodigital.unesp.br/handle/11449/31535
Full metadata record
DC FieldValueLanguage
dc.contributor.authorAvancini, S. S.-
dc.contributor.authorEiras, A.-
dc.contributor.authorGaletti, D.-
dc.contributor.authorPimentel, B. M.-
dc.contributor.authorLima, C. L.-
dc.date.accessioned2014-05-20T15:20:12Z-
dc.date.accessioned2016-10-25T17:53:16Z-
dc.date.available2014-05-20T15:20:12Z-
dc.date.available2016-10-25T17:53:16Z-
dc.date.issued1995-09-07-
dc.identifierhttp://dx.doi.org/10.1088/0305-4470/28/17/022-
dc.identifier.citationJournal of Physics A-mathematical and General. Bristol: Iop Publishing Ltd, v. 28, n. 17, p. 4915-4923, 1995.-
dc.identifier.issn0305-4470-
dc.identifier.urihttp://hdl.handle.net/11449/31535-
dc.identifier.urihttp://acervodigital.unesp.br/handle/11449/31535-
dc.description.abstractAssuming q-deformed commutation relations for the fermions, an extension of the standard Lipkin Hamiltonian is presented. The usual quasi-spin representation of the standard Lipkin model is also obtained in this q-deformed framework. A variationally obtained energy functional is used to analyse the phase transition associated with the spherical symmetry breaking. The only phase transitions in this q-deformed model are of second order. As an outcome of this analysis a critical parameter is obtained which is dependent on the deformation of the algebra and on the number of particles.en
dc.format.extent4915-4923-
dc.language.isoeng-
dc.publisherIop Publishing Ltd-
dc.sourceWeb of Science-
dc.titlePHASE-TRANSITION IN A Q-DEFORMED LIPKIN MODELen
dc.typeoutro-
dc.contributor.institutionUniversidade de São Paulo (USP)-
dc.contributor.institutionUniversidade Estadual Paulista (UNESP)-
dc.description.affiliationUNIV SAO PAULO,INST FIS,NUCL THEORY & ELEMENTARY PARTICLE PHENOMENOL GRP,BR-05389970 SAO PAULO,BRAZIL-
dc.description.affiliationUNIV ESTADUAL PAULISTA,INST FIS TEOR,BR-01405900 SAO PAULO,BRAZIL-
dc.description.affiliationUnespUNIV ESTADUAL PAULISTA,INST FIS TEOR,BR-01405900 SAO PAULO,BRAZIL-
dc.identifier.doi10.1088/0305-4470/28/17/022-
dc.identifier.wosWOS:A1995RV09200022-
dc.rights.accessRightsAcesso restrito-
dc.relation.ispartofJournal of Physics A: Mathematical and General-
Appears in Collections:Artigos, TCCs, Teses e Dissertações da Unesp

There are no files associated with this item.
 

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.